# SDR DL72E951164

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corrosion
- Location: Bs 1130-1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORTS STA 1130 TO 1148 RBL12 AND SMALL CONNECTING STUB SUPPORT WERE FOUND CORRODED.  CLEANED CORROSION PER SRM 51-10-6, WITHIN LIMITS 53-20-11 FIG 804, TREATED PER 51-10-2 PG 1.  REPLACED STUB SUPPORT.
